# SDR SWAA2022031438174

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA THERE IS AN INTERCOSTAL CRACKED AT STA 312 TO 328 STA AND LBL46. DOT 82-077. / REMOVED AND INSTALLED INTERCOSTAL FROM STA 312 TO STA 328 LBL 46' PER B737-7 SRM 51-40-02-0G-0 JM 1878 7-30-19
